# SDR DXTA200601237

- Difficulty date: February 9, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N275QS
- Make and model: Amd FALCON2000
- Aircraft serial: 75
- Aircraft time: 5,958 hours, 3,719 cycles
- System (JASC): 5270 · Door Warning System
- Part: Access Door
- Condition: Warning Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

DOOR WARNING LIGHT CAME ON DURING THE TAKEOFF ROLL.  TAKEOFF WAS ABORTED AND ALL DOORS WERE VERIFIED CLOSED.  DEFERRED IAW NJA FALCON 2000 MEL, FERRIED AIRCRAFT TO CMH FOR REPAIR.  COMPLETED DOOR INDICATION TEST IAW F2000 MM 52-701.  NO DEFECTS NOTED.
